# SDR AT0000342

- Difficulty date: June 23, 2000
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N823AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47529
- System (JASC): 2730 · Elevator Control System
- Part: Spar
- Condition: Cracked
- Location: Xe 84.75 Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND RIGHT ELEVATOR SPAR TO HAVE A CRACK AT BS 84.75.                               CORRECTIVE ACTION:                                     FABRICATED AND INSTALLED REPAIR IAW EO 12-5520-29B1092 REV C.
